Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Fever, stinging urination, sleeplessness, headache. History of hip replacement and heart blocks

My husband is currently being treated for UTI: his meds are cephalexin & maxalon. This is his third day and improvement is very slow. There seem to be a range of symptoms - high temp, stinging sensation when passing urine, all over pain, nausea , burping, headache, sleeplessness , and now, severe body tremors. In the distant past, and with no infection present, he has had a couple of similar shaking episodes, which have passed after half an hour or so. At this moment he is experiencing the second of theses episodes in the space of three days. He is is aged 76, and in 2006 had two stents placed in his heart to relief blockages. That same year he also underwent a hip replacement . His regular and ongoing meds are, coplavix, caduet & metoprolol . Are you able to cast some light on the possible reason for the tremors, please?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted Your father is getting repeated attacks of UTI..Please get urine culture done to find the appropriate antibiotics to which organisms are sensitive to .Considering his old age there are every possibilities of he having Enlarged Prostate and this could be the reason for him to get repeated episodes of UTI. Consult qualified Urologist for clinical examination and evaluation.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor